# SDR ZESA20160331001

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N36UP
- Make and model: Lear 31A
- Aircraft serial: 238
- Aircraft time: 1,848 hours, 1,501 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 8858K44
- Condition: Jammed
- Location: Cockpit
- Part time: 1,848 hours, 1,501 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE COPILOT ATTEMPTED TO PUT THE GEAR UP & THE SWITCH WOULD NOT RELEASE FROM THE DOWN POSITION.  THEY RETURNED TO THE AIRPORT THEY TOOK OFF FROM.  FURTHER INVESTIGATION FOUND THE GEAR HANDLE IS A KNOB, PN 0813502-1, ON A TOGGLE SWITCH PN 8858K44.  THE KNOB IS ATTACHED & SCREWED ONTO THE TOGGLE PORTION OF THE SWITCH THAT HAS A SPRING LOADED TOGGLE, TURN THE KNOB TO TIGHT & IT WILL JAM THE SPRING MECHANISM.  THE KNOB WAS ADJUSTED & THE SPRING MECHANISM WAS RELEASED TO OPERATE CORRECTLY.
